# SDR ASOA201201699

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 8,278 hours, 5,479 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Activation
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, CLIMBING THRU 220, RECEIVED RT ENGINE BLEED MESSAGE,  COMPLIED WITH QRH. CONTINUED FLT UNPRESSURIZED AT 10,000 FT .  EMERGENCY DECLARED.  R & R AILC AND BLEED LOOP MT205.  OPS CHECKED GOOD IAW 36-21-00.
